# SDR SWIA201642971

- Difficulty date: December 12, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 23,104 hours, 13,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Kickplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND KICKPLATE ANGLE IS CORRODED.   REMOVED AND REPLACED PASSENGER DOOR SURROUND KICKPLATE ANGLE IAW SRM.
